MAUDE Adverse Event Report: RESOURCE OPTIMIZATION & INNOVATION, LLC REGARD; AAMI LEVEL 3 SURGICAL GOWN, REINFORCED SMS, STERILE X LARGE

RESOURCE OPTIMIZATION & INNOVATION, LLC REGARD; AAMI LEVEL 3 SURGICAL GOWN, REINFORCED SMS, STERILE X LARGE
Model Number A3ISRGSTXL-REG
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 09/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
Gown was donned by scrub tech during surgical case.The individual noticed that her scrubs felt damp against her skin where the outside of the gown had blood castoff from procedure.Upon removal of the gown, scrub tech discovered that her scrubs had blood soaked onto them from the outside of the gown.
 
Additional Manufacturer Narrative
The oem for the aami level 3 gown reported in this event was engaged to investigate any potential root causes of the reported event related to the manufacturing of the gown.The capa is attached to this record.

Brand Name
REGARD
Common Device Name
AAMI LEVEL 3 SURGICAL GOWN, REINFORCED SMS, STERILE X LARGE
Manufacturer (Section D)
RESOURCE OPTIMIZATION & INNOVATION, LLC
645 maryville centre drive
suite 200
saint louis MO 63141
Manufacturer (Section G)
RESOURCE OPTIMIZATION & INNOVATION, LLC
645 maryville centre drive
saint louis MO 63141
Manufacturer Contact
cheyenne stewart
645 maryville centre drive
saint louis 63141
8558459302
MDR Report Key20304803
Report Number3004513970-2024-00001
Device Sequence Number7744602
Product Code FYA
UDI-Device Identifier00326053117756
UDI-Public326053117756
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberA3ISRGSTXL-REG
Device Catalogue NumberA3ISRGSTXL-REG
Device Lot Number20K206H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Initial Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown